# SDR SIMA20130805006

- Difficulty date: August 3, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 33,872 hours, 30,811 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSP, FOUND A CRACK ON INNER UPPER SURFACE OF DOOR 272DR AT MOUNTING ANGLE.  ACFT WAS REMOVED FROM SERVICE.  CUT OUT DAMAGE, FABRICATED AND INSTALLED FILLER AND DOUBLER IAW EO EM-53MR-364.   ACFT RETURNED TO SERVICE.
